# SDR USAA020152

- Difficulty date: April 10, 2002
- Submitted: September 16, 2002
- Operation: Air carrier
- Aircraft: N780AU
- Make and model: Boeing 737-4B7
- Aircraft serial: 24997
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FOUND TRACK CORRODED 1 INCH BY 2 INCH AREAS, 4 PLACES, TIE DOWN TRACK OVER 26R STATION 787-847.  REPLACED WITH FABRICATED TRACK PER SRM 53-00-53, FIG 202.  (M)
